Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 265, NWS Wichita, KS

July 28, 20166 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 28, 2016, 6:24 PM CDT for 6 counties in Kansas. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2016, 6:24 PM CDT (23:24 UTC)
Expired
Jul 28, 2016, 7:00 PM CDT
In force
36 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Barton County, KS, Ellsworth County, KS, Lincoln County, KS, Rice County, KS, Russell County, KS, Saline County, KS

The radar

The Wichita radar (KICT), 137 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 6:40 PM CDTTSTM WND GST 605 Se Ellsworth, KSESTIMATED 60MPH WINDS.
Jul 28, 6:40 PM CDTTSTM WND GST 60Wnw Geneseo, KSESTIMATED 60MPH WINDS
Jul 28, 6:53 PM CDTTSTM WND GST 60Wnw Geneseo, KSESTIMATED 60MPH WINDS...CORRECTED FOR TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 28, 3:46 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1923 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

669 
WUUS53 KICT 282324
SVRICT
KSC009-053-105-159-167-169-290000-
/O.NEW.KICT.SV.W.0265.160728T2324Z-160729T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
624 PM CDT THU JUL 28 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LINCOLN COUNTY IN CENTRAL KANSAS...
  WESTERN SALINE COUNTY IN CENTRAL KANSAS...
  NORTHEASTERN BARTON COUNTY IN CENTRAL KANSAS...
  NORTHERN RICE COUNTY IN CENTRAL KANSAS...
  ELLSWORTH COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 700 PM CDT

* AT 623 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR LINCOLN TO 10 MILES NORTHWEST OF CLAFLIN...
  MOVING SOUTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  ELLSWORTH...WILSON...CLAFLIN...KANOPOLIS...LINCOLN...HOLYROOD...
  BUSHTON...GENESEO...BROOKVILLE...BEVERLY...LORRAINE...GLENDALE...
  FREDERICK...ODIN...ELLSWORTH AIRPORT...KANOPOLIS STATE PARK...
  WESTFALL...KANOPOLIS LAKE AND CHEYENNE BOTTOMS.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 205 AND 246.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3902 9793 3896 9793 3896 9767 3861 9788
      3861 9793 3844 9793 3845 9863 3864 9872
      3906 9828
TIME...MOT...LOC 2323Z 293DEG 35KT 3899 9821 3866 9862 

HAIL...1.00IN
WIND...70MPH
 
$$

DARMOFAL
1 follow-up statement
476 
WWUS53 KICT 282348
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
648 PM CDT THU JUL 28 2016

KSC105-167-282358-
/O.CAN.KICT.SV.W.0265.000000T0000Z-160729T0000Z/
LINCOLN KS-RUSSELL KS-
648 PM CDT THU JUL 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LINCOLN AND
SOUTHEASTERN RUSSELL COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
CENTRAL KANSAS.

LAT...LON 3870 9852 3870 9849 3871 9849 3887 9795
      3889 9771 3861 9788 3861 9793 3844 9793
      3845 9863 3864 9872
TIME...MOT...LOC 2348Z 304DEG 35KT 3888 9798 3852 9841 

$$

KSC009-053-159-169-290000-
/O.CON.KICT.SV.W.0265.000000T0000Z-160729T0000Z/
SALINE KS-BARTON KS-RICE KS-ELLSWORTH KS-
648 PM CDT THU JUL 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WESTERN SALINE...NORTHEASTERN BARTON...NORTHERN RICE AND
ELLSWORTH COUNTIES...

AT 648 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF BEVERLY TO BUSHTON...MOVING SOUTHEAST
AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ELLSWORTH...CLAFLIN...KANOPOLIS...HOLYROOD...BUSHTON...GENESEO...
BROOKVILLE...LORRAINE...FREDERICK...ODIN...ELLSWORTH AIRPORT...
KANOPOLIS STATE PARK...KANOPOLIS LAKE AND CHEYENNE BOTTOMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3870 9852 3870 9849 3871 9849 3887 9795
      3889 9771 3861 9788 3861 9793 3844 9793
      3845 9863 3864 9872
TIME...MOT...LOC 2348Z 304DEG 35KT 3888 9798 3852 9841 

HAIL...1.00IN
WIND...70MPH
 
$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:05 PM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, Jul 28, 3:05 PM CDT, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
305 PM CDT THU JUL 28 2016

.SHORT TERM...(This evening through Saturday night)
Issued at 258 PM CDT Thu Jul 28 2016

Two areas of concern, when it comes to convective potential for late
this afternoon through tonight.

First area is over the Flint Hills and Srn KS where pesky 200% of
normal precip water (PW) axis continues to lead to widely scattered
showers ahead of a weak impulse in the NW flow. Will keep some low
pops across Srn Ks for a widely scattered diurnally driven
strong/severe storm chance late this afternoon, in this weakly
capped and unstable environment.

Second area of concern, will be more substantial severe storm chance
for the evening hours. Already seeing a substancial complex of storm
across Sw Neb, at this time, ahead of the main shortwave currently
moving out of panhandle of Neb. Expect this convection in SW Neb to
move into NW and north Central KS to become more vigorous as the
afternoon progresses, as this shortwave drops SE into NW KS and runs
into some convergent upslope flow near KGLD, where SBCAPE values of
2500-3000 J/KG will be located.  Bulk shear in this area actually
improves to around 40-45 kts this afternoon/this evening, which
suggests as this convection grows upscale, it will probably be
severe.  This convection will probably congeal into some sort of
complex of storms (MCS) early this evening. The big question is once
this complex develops to the NW, how will it impact the forecast
area. Current Hi-Res model solutions differ on how this system will
evolve, but most models suggest a S-SE movement, but differ on how
strong/severe it will be as it moves south. Think areas west of I-
135 still have a chance of some severe/damaging downburst winds this
evening, and even some quarter size hail if a storm can maintain
some supercell characteristics. But think the higher end severe
threat will stay west of the forecast area.  Will continue to play
up the severe chance for western sections for this evening, but this
threat may be highly conditional on track of the MCS.

Plan on keeping likely pops for most of the wrn half of the forecast
area overnight as remnants of any sort of complex moves across the
area. Will also keep some solid chance pops into SE KS into Fri
morning, as remnant showers/storms may make more of an easterly turn
by Fri morning.

Fri: Some uncertainty on how Fri will play out, as far as pops
are concerned, as leftover cloud debris from the overnight
convection may remain across most of the southern half of the
forecast area until midday Fri. Also expect any outflow boundary
will push south into nrn OK. Will keep some low pops across SRN KS
in case clouds clear out and afternoon heating leads to an
afternoon storm chance. Anything that can develop in this moist
environment will be isolated in nature. Some relatively drier air
will shift into Central KS, so expect most of Central KS to have a
rather pleasant summer day with max temps in the lower 80s.

Models suggest that the OK outflow may try to venture back to the
north as a warm front for late Fri evening. Low level moisture
transport in the TX panhandle increases over the top of this boundary
and the mid level baroclinic zone expected to be situated from NW KS
to South Central KS.  So could see some nocturnal convection develop
across SW or S. Central KS late Fri evening or Fri night, possibly
impacting the srn half of the forecast area through Sat morning.

Sat: Main baroclinic zone and surface warm front will progress
across the forecast area on Sat, as warm advection gets under way
across the wrn half of the forecast area. So plan on keeping the
highest pops across the ern half of the forecast area, as the
elevated mixed layer increases the cap over Central KS. Expect the
greatest shower/storm coverage to be to the NE of the forecast area,
where the warm advection will be the strongest and the cap the
weakest.

Ketcham

.LONG TERM...(Sunday through Thursday)
Issued at 258 PM CDT Thu Jul 28 2016

The warm advection really gets going for the end of the
weekend, with upper ridge in the Rockies building east into the
plains for the beginning of the work week.  This will lead to the
stifling heat returning to the plains. Expect max temps to climb
back into the upper 90s to around 100.  Will also see heat index
values climb to around 100-102 on Sunday and climb to 100-105 by
Mom/Tue, as surface dewpoints remain in the lower 70s across the ern
half of the forecast area. So by the end of the weekend, may have to
once again consider some heat headlines.  As the ridge builds across
the area most of the the convective chances will push well to the NW
and north of the area.

Ketcham

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1237 PM CDT Thu Jul 28 2016

Isolated storms are possible this afternoon over south central
KS/Flint Hills near residual outflow boundaries. For now, leaving
VCTS out of the ICT terminal. Other storm clusters will continue
to develop to the northwest over the high plains this afternoon,
then traversing southeastward tonight. Highest storm chances will
be at the RSL, GBD, HUT, and ICT terminals where a tempo TSRA
group will be added for this evening/overnight. Strong wind gusts
and heavy rainfall rates (limited visibilities) could accompany
these storms tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    70  85  70  88 /  60  40  40  30
Hutchinson      69  84  69  88 /  70  30  40  20
Newton          69  83  68  87 /  60  40  40  30
ElDorado        70  84  70  87 /  50  40  40  30
Winfield-KWLD   72  86  71  89 /  70  40  40  30
Russell         66  83  66  87 /  70  30  30  20
Great Bend      67  84  67  88 /  70  30  30  20
Salina          69  85  68  88 /  50  30  30  20
McPherson       68  84  68  87 /  60  30  30  20
Coffeyville     72  87  71  88 /  40  40  40  30
Chanute         71  84  70  87 /  40  40  40  30
Iola            70  84  70  86 /  40  40  30  30
Parsons-KPPF    71  85  71  88 /  40  40  40  30

&&

.ICT Watches/Warnings/Advisories...
None.
&&

SHORT TERM...Ketcham
LONG TERM...Ketcham
AVIATION...JMC
Hazardous weather outlook, Jul 28, 4:01 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
401 PM CDT THU JUL 28 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-292115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
401 PM CDT THU JUL 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

WIDELY SCATTERED STORMS WILL AFFECT SOUTH CENTRAL AND SOUTHEAST
KANSAS LATE THIS AFTERNOON. ISOLATED STRONG TO SEVERE WIND GUSTS
OF 50 TO 60 MPH AND BRIEF DOWNPOURS ARE POSSIBLE.

SEVERE STORMS ARE EXPECTED TO MOVE SOUTHEASTWARD INTO CENTRAL AND
SOUTH CENTRAL KANSAS THIS EVENING INTO THE OVERNIGHT HOURS. THE
PRIMARY THREATS WILL BE 60-75 MPH WINDS AND VERY HEAVY RAIN. BRIEF
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS IS LIKELY. UP TO
QUARTER SIZED HAIL IS POSSIBLE WITH DISCRETE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODIC ROUNDS OF THUNDERSTORMS ARE FORECAST FROM FRIDAY MORNING
THROUGH SUNDAY MORNING. THE MAJORITY OF THE STORMS ARE EXPECTED
DURING THE EVENING AND OVERNIGHT HOURS...WITH MAINLY ISOLATED
STORMS DURING THE AFTERNOON. STRONG STORMS ARE LIKELY DURING THIS
PERIOD. A FEW SEVERE STORMS STORMS ARE POSSIBLE...BUT EXACT TIMING
AND LOCATION OF THE SEVERE STORMS IS UNCERTAIN.

HEAT INDICES WILL LIKELY REACH THE TRIPLE DIGITS OVER MOST OF THE
AREA ON SUNDAY THROUGH TUESDAY AFTERNOON. HOT TEMPERATURES ARE
FORECAST TO PERSIST INTO MID WEEK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL BE NEEDED THIS EVENING INTO THE OVERNIGHT
HOURS IN CENTRAL AND SOUTH CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

HOWERTON/KETCHAM

In the hours before

Local storm report, Jul 28, 3:57 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
357 PM CDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND DMG     ARKANSAS CITY           37.07N 97.04W
07/28/2016                   COWLEY             KS   EMERGENCY MNGR

            TREE DAMAGE REPORTED ON THE NORTH SIDE OF TOWN.

&&

BDK
Local storm report, Jul 28, 4:03 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
403 PM CDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     ARKANSAS CITY           37.07N 97.04W
07/28/2016                   COWLEY             KS   EMERGENCY MNGR

            POWER LINES REPORTED DOWN IN TOWN.

&&

BDK
Local storm report, Jul 28, 4:24 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
424 PM CDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     ARKANSAS CITY           37.07N 97.04W
07/28/2016                   COWLEY             KS   BROADCAST MEDIA

            POWER LINE DOWN AT 3200 NORTH SUMMIT. FROM KSOK RADIO.
            TIME VERIFIED BY RADAR.

&&

BDK
Special weather statement, Jul 28, 5:23 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
523 PM CDT THU JUL 28 2016

KSZ032-282300-
RUSSELL KS-
523 PM CDT THU JUL 28 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 600 PM CDT

* AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR CODELL...OR 12 MILES NORTH OF
  EMMERAM...MOVING SOUTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LURAY...PARADISE...WALDO AND WILSON LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3913 9904 3913 9864 3892 9865 3896 9904
TIME...MOT...LOC 2221Z 295DEG 37KT 3913 9911

DARMOFAL
Local storm report, Jul 28, 5:32 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
532 PM CDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     NON-TSTM WND DMG ENE ARKANSAS CITY       37.07N 97.04W
07/28/2016                   COWLEY             KS   EMERGENCY MNGR

            MULTIPLE REPORTS OF TREES LIMBS AND TREES DOWN BLOCKING
            ROADS ACROSS ARKANSAS CITY.

&&

METZGER
Local storm report, Jul 28, 6:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
601 PM CDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     6 SSW WALDO             39.05N 98.84W
07/28/2016  E60 MPH          RUSSELL            KS   TRAINED SPOTTER

            ESTIMATED 60MPH WINDS WITH SOME TREE LIMBS DOWN.

&&

METZGER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 5:33 AM CDTSpecial Weather StatementICTRice27 min
Jul 28, 9:55 AM CDTSpecial Weather StatementICTNeosho50 min
Jul 28, 10:45 AM CDTSpecial Weather StatementICTNeosho45 min
Jul 28, 12:46 PM CDTSpecial Weather StatementICTElk44 min
Jul 28, 1:22 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk35 min
Jul 28, 2:43 PM CDTSpecial Weather StatementICTSumner47 min
Jul 28, 2:44 PM CDTSpecial Weather StatementICTCowley46 min
Jul 28, 3:08 PM CDTSevere Thunderstorm WarningICTCowley, Sumner48 min
Jul 28, 3:35 PM CDTSpecial Weather StatementICTCowley55 min
Jul 28, 3:43 PM CDTSevere Thunderstorm WarningICTCowley36 min
Jul 28, 5:23 PM CDTSpecial Weather StatementICTRussell37 min
Jul 28, 5:52 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Russell38 min
Jul 28, 6:46 PM CDTSpecial Weather StatementICTReno29 min
Jul 28, 6:55 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, McPherson, Rice35 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.